Facebook Pixel

i took one tablet of postinor 2 after 10 hrs and the other tablet after 12 hrs and have not felt anything yet, did i under dose or is it the right prescription. please advise.

By June 27, 2011 - 12:19am
Rate This

Add a Comment2 Comments

Thank you dia, much relief now.

June 27, 2011 - 11:28pm

Hi Clara,

If you took two Postinor 2 pills and spaced them by 12 hours, then you took them right. Side effects are NOT a must. Count your lucky stars if you're not feeling sick or nauseated.

Side effects of Postinor-2 can include some nausea that may lead to vomiting, although most women experience only a short period of nausea after the first dose. Fatigue, dizziness, and tender breasts may also result from taking Postinor-2. Generally, these effects will be mild and will fade within a few days. In a very few women, the next period may be unusual.

Good Luck!


June 27, 2011 - 6:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.